# SDR C41R2016051800246

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station C41R727N
- Aircraft: N821J
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697172
- Aircraft time: 1,172 hours
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Control Module
- Part number: A1610
- Part serial: 0625
- Condition: Burned
- Location: Pitot Heat
- Part time: 1,172 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

FOUND 25 AMP PITOT HEAT REMOTE SWITCH MODULE SHORTING AND ARCHING BEHIND PILOT SIDEWALL. MODULE LOAD SIDE ATTACHMENT STUD FELL FROM UNIT AFTER WIRE REMOVAL. MODULE BUS SIDE ATTACHMENT WIRE WAS BURNED AND ARCHING CASE OF UNIT. REPAIRED WIRING AND INSTALLED NEW MODULE ASSY. MFG WAS NOTIFIED OF FINDINGS.
